# SDR HAIHEEA9262

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107X
- Make and model: Bell 412
- Aircraft serial: 33113
- System (JASC): 2810 · Fuel Storage
- Part: Cell Assy
- Part number: 412061600116
- Condition: Cracked
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CELL ASSY DOUBLER SEAMS CRACKED.
